Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Daniel3405

Apples of cheeks area acne. Help me learn

Recommended Posts

Hello, so I'm struggling with acne for a long time like most of us and almost getting the hang of it, but those pimples I get in this specific area of the cheeks are usually the ones that TRULY annoy and makes me hate it so much more than usual.

The 3  on the right cheek (from my PoV) are there for about 2 weeks now, I didn't pop them just threat with with a ear swab + 10% BP/Tea tree oil/Salicylic acid (Alternated days not all together) after cleanse and before moisturizing.
And now this big one popped on the left cheek out of no where and it's really red and painful to touch, I pooped it when it seemed like it was a really good time (careful procedure with a disinfected needle and treated it after) but seems like it made it worse; thought it would go away :(

So what I'm really asking is what's the name of that type of pimples, papule/pustule/cystic? I really can't pinpoint it since they sometimes fit all 3 and if any of the products im using is making it worse? Also if anybody has any tips or experience on dealing with this type of acne.

And sorry for the disgusting pic, my skin isn't usually this reflective and sweaty, it was after a workout. Also sorry if I didn't post in the appropriate section.

20171015_204615.jpg

Edited by Daniel3405

Share this post


Link to post
Share on other sites
Guest

Anti biotics should help clear your acne,tetracycline.
:)

Share this post


Link to post
Share on other sites
9 minutes ago, Quadboy said:

Anti biotics should help clear your acne,tetracycline.
:)


Thanks for the reply.
This is something that's been on my mind is to go on some antibiotics to see if it maybe helps, I've been on a variation of accutane (acnetine) last year for 2 months (8mg/16mg) and it made me have flawless skin (even all of the scars healed) for about 5 months and then slowly came back to what it is now, I'd go on it again but it kinda had really negative effects on my mind which I value more than skin.
I will look into this a lot since I don't have a derm, I guess I can get it without a prescription and it should be much safer than accutane?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×